# SDR P5CA9701068

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, LT WLG W/W CANTED BULHEAD WEB BULGED UP AT BS 1245, LBL 10.  TRIMMED WEB BONDSKIN AREA 4 BY 6 AND DOUBLER REPAIRED PER BOEING SRM 51-40-02.
